# SDR SWAA2022021793767

- Difficulty date: June 2, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; SPLASH SHIELD JUST AFT OF CARGO DOOR HAS CORROSION AT STA 500 TO 500+12 RBL22 / REMOVED AND REPLACED DAMAGED SHIELD IN FWD CARGO COMPARTMENT AT STA 500 TO 500+12; RBL 22 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 BOEING DWG# 143A0080 REV- AND BOEING DWG# 143A8126-31 REVA
